# SDR UALA2010073002746

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 60,262 hours, 11,120 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 1290A
- Condition: Faulty
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY OVERHEAT, MAIN BATTERY OVER TEMPERATURE.  STATUS MSG01- ACTIVE CRUISE HARD;  MAIN BATTERY IS OVERHEATED. DB- ELMS P310 ELECTRONICS UNIT MSG02- ACTIVE CRUISE HARD; MAIN BATTERY IS OVERHEATED.  REPLACED MAIN BATTERY, ALL FAULTS CLEARED. BATTERY CHECKS GOOD.
